Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



The automorphism group of Lie group

Author: G. Hochschild
Journal: Trans. Amer. Math. Soc. 72 (1952), 209-216
MSC: Primary 20.0X
MathSciNet review: 0045735
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] C. Chevalley, Theory of Lie groups, Princeton, 1946.
  • [2] Kenkichi Iwasawa, On some types of topological groups, Ann. of Math. (2) 50 (1949), 507–558. MR 0029911
  • [3] L. Pontrjagin, Topological groups, Princeton, 1939.
  • [4] A. Weil, L'intégration dans les groupes topologiques et ses applications, Paris, 1938.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20.0X

Retrieve articles in all journals with MSC: 20.0X

Additional Information

Article copyright: © Copyright 1952 American Mathematical Society